# SDR USAA2011022890929

- Difficulty date: February 23, 2011
- Submitted: March 1, 2011
- Operation: Air carrier
- Aircraft: N419US
- Make and model: Boeing 737401
- Aircraft serial: 23986
- Aircraft time: 59,930 hours, 40,137 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q5 - MAJOR REPAIR - CRACKS ON FUSELAGE SKIN AT BS 727E + 19 INCHES, S23L.  REPAIRED FUSELAGE SKIN AT BS 727E + 19 INCHES, S23L IAW B737 SRM 53-00-01 REPAIR 31.
